No Avastin today

Went in for my Avastin today but unfortunately due to raised white cell count plus a few more symptoms,the doctor said I couldn't have it.I was devastated and what made it worse was I was told I wouldn't have another appoint for Avastin until Onc has seen me.I don't have temperature,blood pressure excellent,yet I have the most horrible bladder frequency and discomfort in lower abdomen.My GP had me on antibiotics but they haven't helped.I have PET scan Wednesday and this time I am truely terrified of results.I have been symptom free for the past 6 or so months ,to now having this horrible frequency and discomfort.My CA125 taken on the 9th of July was 27 my GP did the test last week and it was 30( got those results today).I was told that if the discomfort worsens the weekend to go to A&E.I also noticed today that since last week ,I have to let my belt out two notches.Has anyone had the bladder frequency and achy discomfort while on Avastin?

3 Replies

  • I had my 19th Avastin on Tuesday and feel ropy today and really tired. In the early day's I had lots of problems with it with bloating, swollen gums, joint pains, headaches, sinusitis, balance problems and dizzyness....

    I now have it every 4 weeks now as before Christmas I ended up with jaundice and pancrititis and that was life threatening, due to cancer spreading into the liver in 2014. I had a liver stent put in and have to go to see a liver specialist every three months or so.

    You are still on the safe zone of CA125 being 30, I was 32 last month and still worry about that, but I always remain positive and try to carry on as normal but finding it hard this week. Perhaps it is the Åvastin building up in my body again. There is no rhyme or reason as to why the symptoms can appear early after you have it as last months reared its head the day before I had this weeks.

    Good luck and I am sure you will be fine x

  • Hi Annie.

    Sorry to hear you're feeling poorly and especially sorry to hear that your treatment was cancelled. That's always disheartening.

    On the up side, you have a scan scheduled and a review with the oncologist - so this might just be a good time to take stock and decide in the best plan going forward. Don't forget about considering a second opinion at this time too.

    Re: bladder frequency and aches on Avastin - I had 35 infusions of this to date - and both of these symptoms - as well as many more effected me over that time.

    Stay well - keep your lovely self busy and sane between now and the scan/review.

  • Thanks MissFitz. How would I go about getting a second opinion?

You may also like...